# SDR 02FDEA00289

- Difficulty date: April 25, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT'S ALTIMETER GOT OFF FLAG ON CLIMBOUT, ALSO GOT OFF FLAG IN ALTITUDE ALERT BOX, WHEN OFF FLAG SHOWING, ALTIMETER DIDN'T MOVE.  REMOVED AND REPLACED CAPT'S ALTIMETER PER MM 34-12-011-5.
